# SDR SWAA2023040510058

- Difficulty date: February 25, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT AFT GALLEY AREA 2023-142686<[01] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT AFT GALLEY AREA I.A.W. B737-700 AMM 25-66-02-400-801. THE INSTALLATION IS DOCUMENTED ON MT 725-025-00-02Y STEP 4.A(13);[02] TASK COMPLETED
